Forum

tegretol

Hi All

Is anyone taking Tegratol for Trigeminal Neuralgia? I have a dizzy head and feel a bit off balance

Hope you are all keeping warm in this cold weather

Rosie x

Hi Rosie

I’ve been on Tegratol for a while. On any given day it can cause vision disturbances from severe double vision through to minor disturbances causing me to feel just what you describe. On those days, I’m not really aware that my vision is off but it’s enough to cause me to feel yucky!

It usually lasts anything up to 4 hrs at it’s worst. My consultant says it’s a known side affect of Tegretol.

Cheers

Shuffler

For got to say, if you do get double vision, a patch over one eye sorts it out.

I took tegretol for a couple of weeks for nerve pain (not TN) during a relapse a few years ago. It really took the edge off the pain but it also knocked me out cold! I think it is pretty normal to feel a bit sand-bagged during the day with these kind of drugs, particularly when one isn’t used to them.

Alison

Thanks for your replies

Rosie x